# SDR AU981095

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FUSELAGE BULKHEAD FORWARD FACE CONTAINED SIX WEB CRACKS.  FOUND DURING ULTRASONIC INSPECTION.
